# SDR USAA010833

- Difficulty date: July 16, 2001
- Submitted: August 8, 2001
- Operation: Air carrier
- Aircraft: N371US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22950
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 69374024
- Condition: Cracked
- Location: Fuselage
- Part time: 46,925 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SUPPORT ANGLE CRACKED 5 INCHES, BS 290 TO 294.5, RBL 55, INBOARD CREASE BEAM ANGLE.  REMOVED AND REPLACED SUPPORT ANGLE PER SRM 51-01-02.  (M)
